Quasi-metric trees and q-hyperconvex hulls

Zechariah Mushaandja, Olivier Olela Otafudu

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

The investigation of metric trees began with J. Tits in 1977. Recently we studied a more general notion of quasi-metric tree. In the current article we prove, among other facts, that the q -hyperconvex hull of a q -hyperconvex T0 -quasi-metric tree is itself a T0 -quasi-metric tree. This is achieved without using the four-point property, a geometric concept used by Aksoy and Maurizi to show that every complete metric tree is hyperconvex.

Original languageEnglish
Pages (from-to)122-131
Number of pages10
JournalTurkish Journal of Mathematics
Volume41
Issue number1
DOIs
Publication statusPublished - Jan 1 2017

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Quasi-metric trees and q-hyperconvex hulls'. Together they form a unique fingerprint.

Cite this